# SDR R61A2022050900332

- Difficulty date: April 18, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 36,986 hours, 28,276 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17066624001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FR76, STR 25L HAS CORROSION. REMOVED AND REPLACED FR76 STRINGER 25L SHEAR CLIP. REF EMB SRM 51-40-08.
